Alert archive / Texas / High Wind Warnings in 2013
High Wind Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Jan 10, 2013, 5:55 PM CST for 17 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jan 11, 2013, 11:00 AM CST. It was in force for 7 hr. 38 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 10, 2013, 5:55 PM CST (23:55 UTC)
- In effect from
- Jan 11, 2013, 11:00 AM CST
- Expired
- Jan 11, 2013, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 72 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 11:45 AM CST | NON-TSTM WND GST 59 | 5 Se Kenton, OK | |
| Jan 11, 11:49 AM CST | TSTM WND GST 61 | Texline, TX | VIA SCHOOLNET |
| Jan 11, 11:49 AM CST | NON-TSTM WND GST 61 | Texline, TX | VIA SCHOOLNET |
| Jan 11, 11:58 AM CST | NON-TSTM WND GST 60 | Goodwell, OK | VIA SCHOOLNET |
| Jan 11, 12:05 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jan 11, 12:20 PM CST | NON-TSTM WND GST 59 | 2 E Goodwell, OK | |
| Jan 11, 12:25 PM CST | NON-TSTM WND GST 61 | 2 E Goodwell, OK | |
| Jan 11, 12:25 PM CST | NON-TSTM WND GST 63 | 3 Sse Boise City, OK | |
| Jan 11, 12:30 PM CST | NON-TSTM WND GST 58 | 5 Se Kenton, OK | |
| Jan 11, 12:30 PM CST | NON-TSTM WND GST 59 | 3 Sse Boise City, OK | |
| Jan 11, 12:30 PM CST | NON-TSTM WND GST 60 | 2 E Goodwell, OK | |
| Jan 11, 12:35 PM CST | NON-TSTM WND GST 61 | 2 E Goodwell, OK | |
| Jan 11, 12:40 PM CST | TSTM WND GST 61 | 2 E Goodwell, OK | |
| Jan 11, 12:40 PM CST | NON-TSTM WND GST 61 | 2 E Goodwell, OK | VIA OKLAHOMA MESONET |
| Jan 11, 12:45 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jan 11, 12:45 PM CST | NON-TSTM WND GST 58 | 3 Sse Boise City, OK | |
| Jan 11, 12:45 PM CST | NON-TSTM WND GST 60 | 3 W Dumas, TX | |
| Jan 11, 12:46 PM CST | NON-TSTM WND GST 62 | 2 W Guymon, OK | |
| Jan 11, 12:55 PM CST | NON-TSTM WND GST 60 | 2 E Goodwell, OK | VIA OKLAHOMA MESONET |
| Jan 11, 1:00 PM CST | NON-TSTM WND GST 61 | 2 E Goodwell, OK | |
| Jan 11, 1:01 PM CST | NON-TSTM WND GST 58 | Gruver, TX | |
| Jan 11, 1:05 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jan 11, 1:09 PM CST | NON-TSTM WND GST 64 | 2 W Guymon, OK | |
| Jan 11, 1:35 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jan 11, 1:40 PM CST | NON-TSTM WND GST 61 | 2 E Goodwell, OK | |
| Jan 11, 1:40 PM CST | NON-TSTM WND GST 61 | Texhoma, OK | |
| Jan 11, 1:51 PM CST | NON-TSTM WND GST 61 | 3 Sw Dalhart, TX | |
| Jan 11, 1:53 PM CST | NON-TSTM WND GST 60 | 2 W Guymon, OK | |
| Jan 11, 1:55 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jan 11, 2:00 PM CST | NON-TSTM WND GST 63 | 2 E Goodwell, OK | |
| Jan 11, 2:10 PM CST | NON-TSTM WND GST 58 | 1 W Hooker, OK | |
| Jan 11, 2:10 PM CST | NON-TSTM WND GST 59 | 2 E Goodwell, OK | |
| Jan 11, 2:15 PM CST | NON-TSTM WND GST 62 | 1 W Hooker, OK | |
| Jan 11, 2:21 PM CST | NON-TSTM WND GST 59 | 2 W Guymon, OK | |
| Jan 11, 2:27 PM CST | NON-TSTM WND GST 59 | 3 Sw Dalhart, TX | |
| Jan 11, 2:46 PM CST | NON-TSTM WND GST 60 | Texhoma, OK | |
| Jan 11, 2:53 PM CST | NON-TSTM WND GST 59 | 2 W Guymon, OK | |
| Jan 11, 3:05 PM CST | NON-TSTM WND GST 58 | 2 E Goodwell, OK | VIA OKLAHOMA MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170 WWUS74 KAMA 102355 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 555 PM CST THU JAN 10 2013 ...VERY WINDY CONDITIONS EXPECTED FRIDAY... OKZ001>003-TXZ001>004-006>008-011>013-016-017-110800- /O.UPG.KAMA.HW.A.0001.130111T1700Z-130112T0000Z/ /O.NEW.KAMA.HW.W.0001.130111T1700Z-130112T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY- MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... HARTLEY...CHANNING...DUMAS...BORGER...VEGA...AMARILLO... PANHANDLE...WHITE DEER...HEREFORD...CANYON 555 PM CST THU JAN 10 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60 MPH POSSIBLE. MOST LOCATIONS ACROSS THE PANHANDLES WILL EXPERIENCE STRONG WINDS...WITH THE NORTHWESTERN TWO THIRDS OF THE COMBINED PANHANDLES THE MOST LIKELY AREAS TO SEE THE STRONGEST WINDS. * TIMING...STRONG WINDS WILL INCREASE IN THE LATE MORNING HOURS FRIDAY. THE WINDS WILL BEGIN TO DIMINISH EARLY FRIDAY EVENING. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SCHNEIDER
3 follow-up statements
431 WWUS74 KAMA 110509 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1109 PM CST THU JAN 10 2013 ...VERY WINDY CONDITIONS EXPECTED FRIDAY... OKZ001>003-TXZ001>004-006>008-011>013-016-017-111315- /O.CON.KAMA.HW.W.0001.130111T1700Z-130112T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY- MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... HARTLEY...CHANNING...DUMAS...BORGER...VEGA...AMARILLO... PANHANDLE...WHITE DEER...HEREFORD...CANYON 1109 PM CST THU JAN 10 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... * EVENT...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60 MPH POSSIBLE. MOST LOCATIONS ACROSS THE PANHANDLES WILL EXPERIENCE STRONG WINDS...WITH THE NORTHWESTERN TWO THIRDS OF THE COMBINED PANHANDLES THE MOST LIKELY AREAS TO SEE THE STRONGEST WINDS. * TIMING...STRONG WINDS WILL INCREASE IN THE LATE MORNING HOURS FRIDAY. THE WINDS WILL BEGIN TO DIMINISH EARLY FRIDAY EVENING. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SCHNEIDER
729 WWUS74 KAMA 111009 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 409 AM CST FRI JAN 11 2013 ...VERY WINDY CONDITIONS ON TAP TODAY... TXZ005-009-010-014-018-111815- /O.EXA.KAMA.HW.W.0001.130111T1700Z-130112T0000Z/ LIPSCOMB-ROBERTS-HEMPHILL-GRAY-ARMSTRONG- INCLUDING THE CITIES OF...BOOKER...HIGGINS...FOLLETT...MIAMI... CANADIAN...PAMPA...CLAUDE 409 AM CST FRI JAN 11 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60 MPH POSSIBLE. * TIMING...STRONG WINDS WILL INCREASE IN THE LATE MORNING HOURS. THE PEAK GUSTS FOR MOST WILL BE BETWEEN NOON AND 3 PM CST. THE WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ001>003-TXZ001>004-006>008-011>013-016-017-111815- /O.CON.KAMA.HW.W.0001.130111T1700Z-130112T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY- MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... HARTLEY...CHANNING...DUMAS...BORGER...VEGA...AMARILLO... PANHANDLE...WHITE DEER...HEREFORD...CANYON 409 AM CST FRI JAN 11 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * EVENT...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60 MPH POSSIBLE. MOST LOCATIONS ACROSS THE PANHANDLES WILL EXPERIENCE STRONG WINDS...WITH THE NORTHWESTERN TWO THIRDS OF THE PANHANDLES THE MOST LIKELY AREAS TO SEE THE STRONGEST WINDS. * TIMING...STRONG WINDS WILL INCREASE IN THE LATE MORNING HOURS. THE PEAK GUSTS FOR MOST WILL BE BETWEEN NOON AND 3 PM CST. THE WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ015-019-020-111815- /O.NEW.KAMA.WI.Y.0001.130111T1700Z-130112T0000Z/ WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON... WELLINGTON 409 AM CST FRI JAN 11 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY WITH GUSTS TO AROUND 50 MPH POSSIBLE. * TIMING...STRONG WINDS WILL INCREASE IN THE LATE MORNING HOURS. THE PEAK GUSTS WILL BE BETWEEN NOON AND 4 PM CST. THE WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIMPSON
662 WWUS74 KAMA 111804 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1204 PM CST FRI JAN 11 2013 ...VERY WINDY CONDITIONS ON TAP TODAY... OKZ001>003-TXZ001>014-016>018-120000- /O.CON.KAMA.HW.W.0001.000000T0000Z-130112T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE 1204 PM CST FRI JAN 11 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60 MPH POSSIBLE. MOST LOCATIONS ACROSS THE PANHANDLES WILL EXPERIENCE STRONG WINDS...WITH THE NORTHWESTERN TWO THIRDS OF THE COMBINED PANHANDLES BEING THE MOST LIKELY AREAS TO SEE THE STRONGEST WINDS. * TIMING...STRONG WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON. THE PEAK GUSTS FOR MOST LOCATIONS WILL BE BETWEEN NOON AND 3 PM CST. THE WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ015-019-020-120000- /O.CON.KAMA.WI.Y.0001.000000T0000Z-130112T0000Z/ WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON... WELLINGTON 1204 PM CST FRI JAN 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE SOUTHEAST TEXAS PANHANDLE... * EVENT...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY WITH GUSTS TO AROUND 50 MPH POSSIBLE. * TIMING...STRONG WINDS WILL CONTINUE INCREASE THIS AFTERNOON. THE PEAK GUSTS WILL BE BETWEEN NOON AND 4 PM CST. THE WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES CAN BE MOVED OR TOSSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COCKRELL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Jan 10, 4:08 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 10, 4:08 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
408 PM CST THU JAN 10 2013
.DISCUSSION...
QUIET WEATHER EXPECTED TONIGHT ACROSS THE FCST AREA IN ADVANCE OF A
RATHER WINDY DAY FORESEEN ON FRIDAY. A VIGOROUS UPPER LEVEL LOW
PRESSURE SYSTEM WILL RACE ACROSS GREAT BASIN AND NRN PLAINS FRIDAY.
AS THIS OCCURS...THE COMBINATION OF A TIGHT SFC PRESSURE GRADIENT
COUPLED WITH DECENT WIND SPEED MAX AT 700 MB THRU 500 MB WILL LIKELY
RESULT IN WINDY TO VERY WINDY CONDITIONS ACROSS MUCH OF THE AREA LATE
FRI MORNING THRU THE AFTERNOON HOURS. THE AMOUNT OF MIXING WILL
STRONGLY DEPEND ON EXTENT AND COVERAGE OF ANY MID OR HIGH LEVEL
CLOUDINESS. DUE TO THIS LINGERING UNCERTAINTY...DECIDED TO RETAIN
HIGH WIND WATCH FOR SAME GEOGRAPHICAL AREA OF TX AND OK PNHDLS AS
OPPOSED TO CONVERTING TO A WARNING AT THIS TIME. ALSO...A WIND ADVISORY
MAY NEED TO BE CONSIDERED FOR SOME COUNTIES IMMEDIATELY E AND SE OF
WHERE ANY HIGH WIND WARNING MIGHT EVENTUALLY BE ISSUED. THE
CORRESPONDING PACIFIC COLD FRONT WILL BLAST ACROSS TX AND OK PNHDLS
FROM NM ON FRIDAY.
STRONG CAA IS THEN ANTICIPATED LATER FRIDAY NIGHT AND SATURDAY AS A
DEEP WRN US TROF ORGANIZES IN A HIGHLY AMPLIFIED UPPER AIR PATTERN.
VERY DRY AIR WILL MOVE INTO THE REGION BY SATURDAY AND PERSIST INTO
EARLY NEXT WEEK ALONG WITH WELL BELOW NORMAL TEMPERATURES.
LATEST ECMWF AND GFS ARE ONCE AGAIN IN SHARP DISAGREEMENT WITH
RESPECT TO HANDLING A POTENTIAL UPPER LEVEL STORM SYSTEM FOR THE
MIDDLE OF NEXT WEEK. GFS REMAINS FAST AND HAS AN OPEN TROF PASSAGE
WITH LITTLE PRECIP. ECMWF CLOSES OFF AN UPPER LOW OVER SWRN US AND
THEN DRAGS IT ACROSS FAR WEST TEXAS INTO CNTRL TX LATER WED INTO THU
WITH SOME LIGHT PRECIPITATION GRAZING SRN HALF OF TX PNHDL. HAVE
DECIDED TO RETAIN A DRY FCST THRU NEXT THURSDAY PENDING BETTER MEDIUM
RANGE MODEL AGREEMENT WITH RESPECT TO THE POSSIBLE STORM SYSTEM DURG
MIDDLE OF NEXT WEEK. HAVE MAINTAINED INTEGRITY OF PREVIOUS FCST PCKG.
ANDRADE
&&
.FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH THE MIDDLE OF NEXT WEEK DUE TO RECENT WIDESPREAD WETTING
RAINS.
ANDRADE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 33 59 21 39 12 / 0 0 0 5 5
BEAVER OK 33 60 18 33 11 / 0 0 0 5 5
BOISE CITY OK 30 50 13 32 7 / 0 0 0 5 5
BORGER TX 38 63 24 37 15 / 0 0 0 5 5
BOYS RANCH TX 32 56 19 38 10 / 0 0 0 5 5
CANYON TX 32 59 21 39 12 / 0 0 0 5 5
CLARENDON TX 35 63 25 42 15 / 0 0 0 5 5
DALHART TX 28 52 13 35 8 / 0 0 0 5 5
GUYMON OK 33 58 15 33 10 / 0 0 0 5 5
HEREFORD TX 32 58 19 39 10 / 0 0 0 5 5
LIPSCOMB TX 36 62 20 35 11 / 0 0 0 5 5
PAMPA TX 36 62 22 37 13 / 0 0 0 5 5
SHAMROCK TX 36 64 26 42 15 / 0 0 0 5 5
WELLINGTON TX 37 65 28 44 17 / 0 0 0 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
THE FOLLOWING ZONES: CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...SHERMAN.
OK...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&Hazardous weather outlook, Jan 10, 3:42 PM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 342 PM CST THU JAN 10 2013 OKZ001>003-TXZ001>020-111200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 342 PM CST THU JAN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. VERY WINDY CONDITIONS ARE EXPECTED ON FRIDAY ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS FOR NORTHERN...WESTERN...AND CENTRAL PARTS OF THE TEXAS PANHANDLE FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON DUE TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANDRADE
Nearby
High Wind Warnings in Texas, 2013High Wind Warnings in Oklahoma, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.